Jacobi operators and orthonormal matrix-valued polynomials. II

  • R. Hatamleh
  • V. A. Zolotarev

Abstract

We use a system of operator-valued orthogonal polynomials to construct analogs of L. de Branges spaces and establish their relationship with the theory of nonself-adjoint operators.
Published
25.06.2017
How to Cite
HatamlehR., and ZolotarevV. A. “Jacobi Operators and Orthonormal Matrix-Valued Polynomials. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 6, June 2017, pp. 836-47, http://umj.imath.kiev.ua/index.php/umj/article/view/1738.
Section
Research articles